# SDR DU4R2020112500054

- Difficulty date: November 25, 2020
- Submitted: November 25, 2020
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N217NV
- Make and model: Airbus A320-214
- Aircraft serial: 1347
- Aircraft time: 46,621 hours, 30,204 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND 2 EACH DENTED AREAS THAT REQUIRED A PERMANENT REPAIR, IAW A320 SRM 57-33-00-300-102 ZONE 2 PG 3 AND A320 SRM 57-33-00-300-100 ZONE 2 PG 3-5.  S/O 193116 ROUTINE NR 9004.
